# SDR CALA2014070700871

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A06314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP FLOOR LATERAL INTERCOSTAL STATION 259 RBL 10 TO LBL 10 HAS CORROSION.  REMOVED DAMAGE, DVI USING 10X MAG TO ENSURE CORROSION HAS BEEN REMOVED.  ACCOMPLISHED FLUORESCENT PENETRANT INSPECTION NO CRACKS FOUND.  TREATED, PRIMED & REINSTALLED NUTPLATES, COMPLIED WITH STEPS 1-7 OF ECRA 5311-01706.
